# SDR FDEA201012104634

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 59,396 hours, 13,617 cycles
- Engine: Ge CF680
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Float Switch
- Condition: Malfunctioned
- Location: Fuel Cell
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL340 "TANK 3 LOW" & "TANK TIP TRAPPED" NR 3.  FUEL IN AUTO TRANSFERRED FROM TANK2 TO TANK3.  TOTAL FUEL ONBOARD 18.0.  ALERT TANK 2 LOW ILLUMINATED.  "TANK 3 TIP TRAPPED ALERT" CAME ON A SECOND TIME AT  FL280.  DECLARED EMERGENCY AND LANDED MEM WITHOUT INCIDENT.  WORK ACCOMPLISHED. OPENED PANEL 633AT IAW AMM 52-57-01 TO FOM.  R & R NR3 6K FLOAT SWITCH IAW AMM 28-14-01.  CLOSED PANEL IAW AMM 52-57-01.  OPS & LEAK CHECK GOOD.
